Characterizing Markov exchangeable sequences

Sandy L Zabell*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

In the 1920s the English philosopher W. E. Johnson discovered a simple characterization of the Dirichlet family of conjugate priors for a multinomial distribution having at least three categories. In the present note Johnson's result is extended to the case of a Markov exchangeable sequence.

Original languageEnglish (US)
Pages (from-to)175-178
Number of pages4
JournalJournal of Theoretical Probability
Volume8
Issue number1
DOIs
StatePublished - Jan 1 1995

Keywords

  • Markov exchangeable sequences
  • W. E. Johnson
  • conjugate prior
  • predictive probabilities

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Characterizing Markov exchangeable sequences'. Together they form a unique fingerprint.

Cite this